Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 32, NWS Quad Cities, IA

June 12, 2008Mercer County, Rock Island County, Illinois; Muscatine County, Scott County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 12, 2008, 7:16 PM CDT for Mercer County, Rock Island County, Illinois; Muscatine County, Scott County, Iowa. It was in force for 6 hr. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2008, 7:16 PM CDT (00:16 UTC)
Expired
Jun 13, 2008, 1:15 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Muscatine County, IA, Scott County, IA, Mercer County, IL, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 14 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:45 PM CDTHEAVY RAIN 1E Davenport, IA1 INCH OF RAIN FROM 715 PM TO 745 PM. ALSO STREET FLOODING. REPORTED BY SPOUSE OF NWS EMPLOYEE.
Jun 12, 7:50 PM CDTFLASH FLOODAndalusia, ILWATER 10 INCHES DEEP COVERING ALL ROADS IN TOWN. MEASURED 3.5 INCHES OF RAIN IN 1 HOUR.
Jun 12, 7:50 PM CDTHEAVY RAIN 3.5Andalusia, ILRAIN FELL IN 1 HOUR.
Jun 12, 8:35 PM CDTHEAVY RAIN 1Rock Island, ILRAINFALL SINCE 8 PM
Jun 12, 9:18 PM CDTHEAVY RAIN 1.5Rock Island, ILRAINFALL SINCE 615 PM
Jun 12, 9:48 PM CDTHEAVY RAIN 3.97Davenport, IARAINFALL SINCE 4 PM BY COCORAHS OBSERVER
Jun 12, 10:30 PM CDTFLASH FLOODDavenport, IAPUBLIC REPORT OF WATER 5 FEET DEEP AT THE INTERSECTION OF KIMBERLY AND DIVISION IN DAVENPORT. WATER WAS CURB DEEP AT 5TH AND DIVISION IN DAVENPORT.
Jun 12, 10:30 PM CDTFLASH FLOODMoline, ILDELAYED REPORT WITH TIME APPROXIMATED. FLASH FLOODING AROUND THE I WIRELESS CENTER. WATER 2 FEET DEEP IN PARKING LOT STRANDING CONCERT GOERS.
Jun 12, 10:30 PM CDTFLASH FLOODNe Davenport, IADELAYED REPORT. OVERWHELMED STORM DRAIN AND 1 TO 2 FEET OF WATER FLOODING STREET AND RESIDENTIAL PROPERTY NEAR HAMILTON COURT AND 51ST STREET. 1 FOOT OF WATER FLOODING STREETS DOWNSTREAM THAT CROSS STRATFORD CREEK IN BETTONDORF. REPORTED BY MEDIA.
Jun 12, 10:32 PM CDTHEAVY RAIN 2.5Davenport, IARAINFALL SINCE 7 AM. STORM WATER IS OVER THE CURBS AT 5TH AND DIVISION.
Jun 12, 11:02 PM CDTFLASH FLOODDavenport, IAWATER 2 TO 3 FEET DEEP BY WOOD ELEMENTARY ON DIVISION STREET
Jun 12, 11:32 PM CDTHEAVY RAIN 3.81Davenport, IATHROUGH 1130 PM...ACCUMULATED IN LAST COUPLE HOURS. REPORT FROM KQWC TV.
Jun 12, 11:42 PM CDTFLASH FLOODRock Island, ILMOST STREETS IN DOWNTOWN ROCK ISLAND FLOODED 1 FOOT DEEP. REPORTED BY WHBF TV.
Jun 12, 11:51 PM CDTFLASH FLOODBettendorf, IADUCK CREEK FLOODING OUT OF BANKS. REPORTED BY KWQC TV.
Jun 12, 11:51 PM CDTFLASH FLOODDavenport, IADUCK CREEK FLOODING OUT OF BANKS.
Jun 12, 11:54 PM CDTHEAVY RAIN 3.1Rock Island, ILRAINFALL AMOUNT BETWEEN 945 AND 1145 PM
Jun 13, 12:16 AM CDTFLASH FLOOD1 N Illinois City, ILCOUNTY ROAD 59...DOWNHILL FROM LOUD THUNDER FOREST PRESERVE ENTRANCE IS WASHED OUT.
Jun 13, 1:00 AM CDTFLASH FLOODDavenport, IADELAYED REPORT. EASTERN AVENUE AND JUST NORTH OF DUCK CREEK. CAR STRANDED WITH WATER RESCUE UNDERWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3526 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
5.4
Supercell composite
26.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 130019
FFWDVN
IAC139-163-ILC131-161-130615-
/O.NEW.KDVN.FF.W.0032.080613T0016Z-080613T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  SCOTT COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF...
  MERCER COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITY OF ALEDO...
  ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...EAST MOLINE...

* UNTIL 115 AM CDT

* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN FROM THUNDERSTORMS MOVING OVER PORTIONS OF MERCER...
  MUSCATINE...ROCK ISLAND AND SCOTT COUNTIES. THESE THUNDERSTORMS
  ARE EXPECTED TO MOVE OVER THE AREA IN THE NEXT FEW HOURS. RAPID
  RAINFALL RATES OF 1 TO UP TO 3 INCHES PER HOUR ARE INDICATED.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALCOTT...
  RIVERDALE...PRINCETON...MCCAUSLAND...LONG GROVE...LE CLAIRE...
  ELDRIDGE...DONAHUE...BLUE GRASS...SILVIS...RAPIDS CITY...PORT
  BYRON...HAMPTON AND CORDOVA

EXCESSIVE RUNOFF FROM THESE STORMS AND ALREADY SATURATED GROUND IS 
CAUSING FLOODING EVEN OF AREAS THAT ARE NOT NORMALLY FLOOD PRONE. 
MOVE IMMEDIATELY IF YOU OBSERVE FLOODING APPROACHING YOUR LOCATION.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND 
STREETS...UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY. 


LAT...LON 4156 9020 4151 9038 4145 9045 4119 9045
      4108 9046 4107 9093 4122 9108 4135 9107
      4159 9089 4176 9088 4174 9073 4176 9050
      4172 9033 4176 9026
TIME...MOT...LOC 0016Z 180DEG 0KT 4147 9072

$$

LE
1 follow-up statement
000 
WGUS73 KDVN 130335
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1035 PM CDT THU JUN 12 2008

IAC139-163-ILC131-161-130615-
/O.CON.KDVN.FF.W.0032.000000T0000Z-080613T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-ROCK ISLAND IL-MERCER IL-
1035 PM CDT THU JUN 12 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
MERCER...ROCK ISLAND...NORTHEASTERN MUSCATINE AND SCOTT COUNTIES...

AT 1027 PM CDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING FLASH 
FLOODING OVER THE WARNED AREA. WATER WAS REPORTED TO BE 5 FEET DEEP 
AT THE INTERSECTION OF KIMBERLY AND DIVISION IN DAVENPORT. WATER WAS 
CURB DEEP AT 5TH AND DIVISION IN DAVENPORT. NUMEROUS THUNDERSTORMS 
PRODUCING ADDITIONAL VERY HEAVY RAIN AND FLASH FLOODING WILL 
CONTINUE IN THE WARNED AREA FOR AT LEAST THE NEXT SEVERAL HOURS. 
ADDITIONAL RAINS OF AT LEAST 1 TO 3 INCHES IS LIKELY. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALCOTT...
RIVERDALE...PRINCETON...MCCAUSLAND...LONG GROVE...LE CLAIRE...
ELDRIDGE...DONAHUE...DAVENPORT...BLUE GRASS...BETTENDORF...SILVIS...
ROCK ISLAND...RAPIDS CITY...PORT BYRON...MOLINE...HAMPTON...EAST
MOLINE AND CORDOVA

FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.

LAT...LON 4156 9020 4151 9038 4145 9045 4119 9045
      4108 9046 4107 9093 4122 9108 4135 9107
      4159 9089 4176 9088 4174 9073 4176 9050
      4172 9033 4176 9026
TIME...MOT...LOC 0330Z 180DEG 0KT 4147 9072

$$

HAASE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:15 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Jun 12, 3:15 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT THU JUN 12 2008

.DISCUSSION...
ONGOING RECORD BREAKING FLOODING EVENT WILL TRY AND MAKE THIS
CONCISE. WE ARE IN THE MIDST FOR MUCH IF NOT MOST OF THE FORECAST
AREA TO EXPERIENCE A FLOODING EVENT THAT WILL LIKELY SURPASS THE
INFAMOUS FLOOD OF 1993 OVER THE NEXT SEVERAL DAYS WITH WIDESPREAD
SEVERE IMPACTS.

TONIGHT INTO FRIDAY...NOWCAST TOOLS SUPPORT SUITE OF SOLUTIONS FOR SE
2/3 TO 3/4 AREA TO EXPERIENCE ADDITIONAL HEAVY RAIN AMOUNTS OF 1 TO 3
INCHES WITH TROPICAL CONDITIONS AND PW/S OF NEAR 2 INCHES SUGGESTING
LOCALIZED 4 TO 5 INCH RAIN AMOUNTS POSSIBLE ON TOP OF THE RECORD
BREAKING FLOODING OCCURRING ON THE CEDAR AND IOWA RIVERS THAT ARE 3
TO 6+ FEET ABOVE 100 TO 150 RECORD CRESTS. THIS EQUATES TO ROUGHLY
500 PLUS YEAR RIVER FLOODING. THE WAPSIPINICON RIVER TO EXPERIENCE
NEAR RECORD TO RECORD FLOODING WITH LOCATIONS BETWEEN ANAMOSA AND
DEWITT APPROACHING 100 YEAR FLOODING.  THE LOWER HALF OR MORE OF THE
MISSISSIPPI RIVER ALSO TO REACH NEAR RECORD TO RECORD FLOODING ALONG
AND SOUTH OF THE QUAD CITIES. UPPED POPS TO CATEGORICAL WITH SOME
SEVERE RISK THIS EVENING..MAINLY FOR DAMAGING WINDS OF 70 MPH AS
BOWING SEGMENTS TO EVOLVE EARLY TO MID PM WITH SOME HP SUPERCELLS AND
ISOLATED TORNADOES POSSIBLE INITIALLY FROM 3 PM UNTIL ROUGHLY 8 PM.
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WILL MAKE FOR SERIOUS FLASH
FLOODING RISK WHICH HAS BEEN ALREADY OCCURRING SINCE LAST NIGHT WITH
ALL THE AREA IN FLASH FLOOD WATCHES TONIGHT AND SE 2/3 LASTING INTO
FRIDAY MORNING. FRIDAY AFTERNOON...RAIN TO END SE 1/3 WITH LIGHT
ADDITIONAL AMOUNTS THERE WITH SOME PARTIAL CLEARING LATE PM NW 1/2.
HIGH TEMPERATURES WITH LOTS OF CLOUDS TO STAY IN THE MID/UPPER 70S.

FRIDAY NIGHT INTO SATURDAY NIGHT...QUIET AND SEASONAL WITH HIGHS
UPPER 70S TO LOWER 80S AND LOWS IN UPPER 50S TO LOWER 60S.  SOME
ISOLATED SHRA TO TSRA MAY OCCUR ALONG HIGHWAY 20 LATE PM WITH WEAK
SURFACE CONVERGENCE AND CONVECTIVE TEMPERATURES REACHED INTO THE
EVENING AND OVERNIGHT HOURS.

SUNDAY...YESTERDAY/S CONCERN IS UNFORTUNATELY VERIFYING. ALL 12Z
SOLUTIONS POINTING TOWARD ANOTHER MODERATE TO HEAVY CONVECTIVE RAIN
EVENT IN FAST NW UPPER LEVEL FLOW WITH LOCAL TOOLS USING HIGH
MOISTURE AND FORCING LEVELS FOR THIS TYPE REGIME SUGGESTING AREAS OF
1 TO 3 PLUS INCHES THAT WOULD HAVE TREMENDOUS IMPACTS IF FALLS ON
EAST CENTRAL IOWA. THESE LOCATIONS AND TIMING WILL BE BETTER
CLARIFIED NEXT 24 HOURS AND ADDITIONAL IMPACTS ON OUR RECORD
FLOODING. UPPED POPS TO MODERATE TO HIGH CHANCE WITH ONLY MODERATE
AMOUNTS OF RAIN ATTM.

MONDAY THROUGH THURSDAY...SEASONALLY STRONG CANADIAN HIGH PRESSURE
TO KEEP REST OF PERIOD COOL AND DRY (OR AT LEAST SOME DRYING OF
OUR WET CONDITIONS).  HIGH TEMPERATURES IN THE 70S WITH LOWS IN
LOWER TO MIDDLE 50S.  SOME POTENTIAL FOR ANOTHER SIGNIFICANT RAIN
EVENT LATE THURSDAY INTO FRIDAY..HAVE LEFT THURSDAY DRY ATTM UNTIL
TIMING OF THIS NEXT EVENT HAS GREATER CONFIDENCE.  ..NICHOLS..

&&

.AVIATION...
VERY ACTIVE PERIOD THROUGH THE NEXT 24 HOURS AS A COLD FRONT
SLOWLY MOVES THROUGH THE AREA.  MAINLY VFR CONDITIONS ARE EXPECTED
OUTSIDE OF THUNDERSTORMS.  WITHIN THUNDERSTORMS CIGS CAN DROP INTO
THE MVFR CATEGORY...AND VISIBILITIES TO IFR IN HEAVY RAIN.  STORMS
HAVE BEEN REGENERATING SINCE 18Z...AND SHOULD CONTINUE THROUGH MID
EVENING. THERE WILL BE NEW DEVELOPMENT AFTER 09Z FRIDAY MORNING TO
AFFECT MAINLY KMLI AND KBRL AS A FRESH WAVE MOVES NORTH INTO THE
AREA.    ..LE..

&&

.HYDROLOGY...
RECORD...HISTORICAL RIVER FLOODING AND FLASH FLOODING ONGOING WITH
CATASTROPHIC IMPACTS WITH LIFE THREATENING CONDITIONS UNFOLDING NEXT
72 TO 96+ HOURS.  ADJUSTING MANY RIVER LEVELS AS ADDITIONAL RAINS AND
RUNOFF ADD TO RAPIDLY RISING RIVER LEVELS.  AGAIN...THIS FLOODING
EVENT IS GREATER THAN THE FLOOD OF 1993 FOR MUCH IF NOT MOST OF THE
FORECAST AREA. SEE HYDROLOGIC PRODUCTS FOR FURTHER INFORMATION.
..NICHOLS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR
     BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-
     IOWA-JACKSON-JOHNSON-JONES-LINN.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR
     CLINTON-DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TONIGHT FOR JO DAVIESS.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-
     MERCER-ROCK ISLAND-STEPHENSON-WHITESIDE.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR HENRY-
     BUREAU-PUTNAM-HENDERSON-WARREN-HANCOCK-MCDONOUGH.

MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLARK-SCOTLAND.

&&

NICHOLS/LE
Hazardous weather outlook, Jun 12, 4:59 AM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 AM CDT THU JUN 12 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-131000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
459 AM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A POTENTIALLY SIGNIFICANT SEVERE WEATHER AND FLASH FLOOD EVENT IS
EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THE MORE
SUNSHINE AND INSTABILITY THAT OCCURS THE GREATER THE SEVERE RISK.
THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS GREATER THAN
70 MPH...BUT A COUPLE OF TORNADOES AND LARGE HAIL IS ALSO POSSIBLE.
IN ADDITION ...HEAVY RAINS OF AT LEAST 1 TO 3 INCHES IN A SHORT
PERIOD OF TIME WILL CAUSE SERIOUS FLASH FLOODING. THIS AMOUNT OF
RAIN MAY EITHER AGGRAVATE OR WORSEN RIVER FLOODING THAT IS ALREADY
AT RECORD LEVELS AT SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS SATURDAY AND SUNDAY
MAINLY NORTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER
WITH MODERATE TO RECORD FLOODING ON MANY EASTERN IOWA AND NORTHWEST
ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE
LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY THIS AFTERNOON AND
EVENING.

HAASE

In the hours before

Local storm report, Jun 12, 6:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             3 S VINTON              42.12N 92.03W
06/12/2008  M1.00 INCH       BENTON             IA   EMERGENCY MNGR

&&

15
Local storm report, Jun 12, 6:40 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
640 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             3 S NEW LONDON          40.88N 91.41W
06/12/2008  E0.88 INCH       HENRY              IA   TRAINED SPOTTER

&&

DLS
Local storm report, Jun 12, 6:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             1 E GRANDVIEW           41.28N 91.17W
06/12/2008  M0.25 INCH       LOUISA             IA   TRAINED SPOTTER

&&

DLS
Local storm report, Jun 12, 6:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
647 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             1 NW VINTON             42.17N 92.04W
06/12/2008  E0.88 INCH       BENTON             IA   TRAINED SPOTTER

0643 PM     HAIL             WSW URBANA              42.22N 91.88W
06/12/2008  E0.50 INCH       BENTON             IA   TRAINED SPOTTER

0646 PM     HAIL             URBANA                  42.22N 91.88W
06/12/2008  M1.00 INCH       BENTON             IA   FIRE DEPT/RESCUE

&&

15
Local storm report, Jun 12, 6:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
651 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             BETTENDORF              41.56N 90.48W
06/12/2008  M0.88 INCH       SCOTT              IA   TRAINED SPOTTER

            DELAYED REPORT.

&&

15
Local storm report, Jun 12, 7:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     MILLEDGEVILLE           41.96N 89.78W
06/12/2008                   CARROLL            IL   EMERGENCY MNGR

            2 INCH DIAMETER LIMBS DOWN

&&

DLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:03 PM CDTFlash Flood WarningDVNCarroll, Whiteside6 hr
Jun 12, 7:06 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer33 min
Jun 12, 7:13 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island47 min
Jun 12, 7:22 PM CDTTornado WarningDVNHenry, Rock Island23 min
Jun 12, 7:56 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island30 min
Jun 12, 7:59 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside30 min
Jun 12, 8:04 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island41 min
Jun 12, 8:43 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside36 min
Jun 12, 9:06 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island24 min
Jun 12, 9:29 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island31 min
Jun 12, 9:49 PM CDTTornado WarningDVNRock Island, Whiteside41 min
Jun 12, 10:21 PM CDTFlash Flood WarningDVNJo Daviess6 hr
Jun 12, 10:30 PM CDTTornado WarningDVNCarroll, Henry, Rock Island, Whiteside45 min
Jun 12, 10:52 PM CDTFlash Flood WarningDVNStephenson6 hr
Jun 12, 11:21 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside69 min
Jun 13, 1:26 AM CDTAreal Flood WarningDVNMercer, Rock Island6 hr
Jun 13, 10:27 AM CDTAreal Flood WarningDVNJo Daviess6 hr
Jun 12, 7:02 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Louisa, Washington26 min
Jun 12, 9:04 PM CDTFlash Flood WarningDVNJohnson6 hr
Jun 12, 9:08 PM CDTFlash Flood WarningDVNWashington6 hr
Jun 12, 9:16 PM CDTFlash Flood WarningDVNJones6 hr
Jun 12, 9:18 PM CDTFlash Flood WarningDVNJefferson6 hr
Jun 12, 9:24 PM CDTFlash Flood WarningDVNCedar6 hr
Jun 12, 9:36 PM CDTFlash Flood WarningDVNClinton6 hr
Jun 12, 9:38 PM CDTSevere Thunderstorm WarningDVNJones, Linn31 min
Jun 12, 11:23 PM CDTFlash Flood WarningDVNVan Buren6 hr
Jun 12, 11:55 PM CDTFlash Flood WarningDVNLee6 hr
Jun 13, 12:06 AM CDTRiver Flood WarningDVNDelaware, Jones15 hr
Jun 13, 1:13 AM CDTAreal Flood WarningDVNDes Moines, Henry, Louisa6 hr

Nearby

Flash Flood Warnings in Illinois, 2008Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.